Skip to Content

I just started taking Viibryd this morning. Any advice would be appreciated!?

Responses (7)

zeynab.siahnouri 10 Feb 2012

Hi..
1.This drug may make you dizzy. Do not drive, use machinery, or do any activity that requires alertness until you are sure you can perform such activities safely.
2. Avoid alcoholic beverages.
3.Since untreated depression can be a serious condition, do not stop taking this medication unless directed by your doctor.
4.Before using vilazodone, report the use of other drugs that increase serotonin, such as dextromethorphan, lithium, St. John's wort, street drugs such as MDMA/"ecstasy," tramadol, tryptophan, certain antidepressants including SSRIs (such as citalopram, paroxetine) and SNRIs (such as duloxetine, venlafaxine), "triptans" used to treat migraine headaches (such as eletriptan, sumatriptan), among others. The risk of serotonin syndrome may be more likely when you start or increase the dose of these medications

Anonymous 10 Feb 2012

Hello Kentucky Lady. WElcome to the site. I'm guessing your dose to begin with might be 10mg. Its A SSRI and people do fairly well on it. You'll possibly be going through some side effects,and possibly none at all. I'll list a few and these are all common, normal to taking the drug. Up to 28% of the people report diarrhea as a side effect. Vomiting up to 5%, nausea, up to 23%, dizziness 9%, gas, 2 to 3% along with heartburn, up to 3% of people taking Viibryd. Good Health and wishes and I hope you do well on the drug,pledge

JFBS 12 Feb 2012

Interesting people have different take. I am on my second week, I have experience of little nausea, diarrhea . Last night I drank a Margarita and made me nervous and anxious. I also take Kapvay at night for ADD

Sarahelizabeth26 27 Feb 2012

I had nausea and all day headaches til I reached the 40mg. Not too worry any side effects should pass with time.

Kentucky Lady 3 Mar 2012

Thanks for all of the replies! I am now up to 30mg, and my side effects seem to be very minimal. I'm feeling pretty hopeful about continuing on this med. Thanks for your support!

Duke1616 15 Oct 2012

I am doing well on 10 mg. Try to stay on that dose longer and see how it is. In my case less is always more. The higher levels bring on the side effects and sometimes the lower levels are all you need! The beginning is rough as with them all.

RonMan 16 Oct 2012

I have been on Viibryd for a year. The first week or two can be odd as your body gets used to it. The best advice I can give you is take it at the same time every day and take with food.

Most side effects go away after the first week or two. If you doc increases your dosage, you get some side effects again for 1-2 weeks, but they are usually milder.

For me it works well, and at 40mg a day, I have few if any side effects.

RonMan

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Viibryd - Side-effect duration?

Posted 27 Dec 2011 4 answers

Headaches on Viibryd?

Posted 15 Jan 2013 6 answers

Switching times on taking Viibryd?

Posted 18 Jun 2013 6 answers

Viibryd - when is it best to take it.morning ?

Posted 17 Jul 2014 2 answers

Any advice about starting viibryd?

Posted 16 Sep 2015 5 answers